# SDR CALA2017021300353

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 67,667 hours, 17,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37508
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT STA BS 1691 BETWEEN STR 18R AND 19R.  REMOVED THE DENT DAMAGE FROM FUSELAGE SKIN PANEL AND PERFORMED AN INTERIM REPAIR IAW SRM 53-00-01 REPAIR 3. ECRA NR 5330-05947 PROVIDES AN FAA APPROVED INTERIM REPAIR FOR THE DAMAGE SKIN ON OR BEFORE THE ACCUMULATION OF 67,900 TOTAL A/C FLIGHT CYCLES.
